Stomach Feels Hot, Nausea And Often Urinating After Taking Herbal Medicine?

Illustration of Stomach Feels Hot, Nausea And Often Urinating After Taking Herbal Medicine?
Illustration: Stomach Feels Hot, Nausea And Often Urinating After Taking Herbal Medicine? cdn-prod.medicalnewstoday.com

good afternoon, I want to ask, I was late coming from last November until now, so from that I bought a complete pill at the pharmacy, I just took it 2x, but my stomach feels hot I want to urinate continuously and nausea, how about a doctor?

1 Answer:

Good evening, thanks for asking at HealthReplies.com. The drug that you mentioned is an herbal medicine, and in general for the effects and benefits of herbal medicine actually still does not have enough research base in medicine. Although that does not mean this drug is dangerous, the effects on each person can be different. Some responded very well, some did not respond at all, and some also experienced side effects. This is reasonable in the use of herbal medicines.


In your case, the condition that you are experiencing can actually be due to the drug or not. If not related, the cause can be due to stomach acid disease, food allergies, or inflammation and infection of the stomach. Because it is still not clear, we suggest that you consult a doctor, so that you can do a history, physical examination and possibly the necessary support to narrow down the possibilities and determine the best treatment. For the consumption of the drug itself, it may be stopped first to be declared safe by your doctor.


In addition, live a healthy lifestyle by maintaining an ideal body weight, managing stress well, multiply eating vegetables, fruit and meeting fluid needs every day, avoiding smoking, regular exercise, and adequate rest. So, hopefully answering your question.

: by

Related Question

Use Of Honey And Olive Oil To Treat Acne On The Face?

Use Of Honey And Olive Oil To Treat Acne On The Face?

(9 months ago)

, my face has pimples and there are some acne scars that haven’t disappeared. I have tried several facial wash and skincare products but they haven’t disappeared. The c...

Side Effects Are Often Masturbation?

Side Effects Are Often Masturbation?

(1 year ago)

What is the result of frequent masturbation?...

The Cause Of Anxiety Arises After Release Of Dextromethorphan Drugs?

The Cause Of Anxiety Arises After Release Of Dextromethorphan Drugs?

(1 year ago)

Good evening, I want to ask, my husband has been out of dextro drugs for 3 weeks, but why since taking the drug, my husband is always worried, always seeing people like he doesn...

Leave a Reply

Your email address will not be published. Required fields are marked *